# SDR R61A201709280763

- Difficulty date: September 28, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 33,869 hours, 20,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE MAIN CABIN FLOOR SUPPORT, FRAME 89, RBL 40 CORRODED.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-75-16, 51-40-02, AND 51-43-01.
